# SDR CA960626102

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T00495
- Condition: Failed
- Location: Flap Control
- Part time: 32,394 hours
- Component: Boeing, 285T004953
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FLAPS WOULD NOT RETRACT FROM 1 TO UP.  TRIED UNSUCCESSFULLY SEVERAL TIMES, ALSO ALT FLAP, NO CHANGE.  REPLACED FLAP/SLAT ELECTRONIC UNIT.
